# SDR CA960327004

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9031001P
- Condition: Cracked
- Location: Pilot Window
- Part time: 8,069 hours
- Component: Beech, 9031001P
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)AT 16,000 FEET THE PILOTS WINDSHIELD CRACKED IN NUMEROUS LOCATIONS. THE OAT WAS REPORTED AT -45 DEGREES. AIRCRAFT RETURNED TO BASE WITHOUT FURTHER INCIDENT.
